# SDR HEEA077714

- Difficulty date: January 21, 2002
- Submitted: February 25, 2002
- Operation: General aviation
- Aircraft: N8587X
- Make and model: Bell 206L-3
- Aircraft serial: 51464
- Aircraft time: 9,632 hours
- System (JASC): 6330 · Main Rotor Transmission Mount
- Part: Case
- Part number: 406040056101
- Part serial: A1460
- Condition: Cracked
- Location: Transmission
- Component: Transmission, 206040004107
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATIONS ON WEBS OF TRANSMISSION.
